home > staff > Full teacher > Professor > Content Professor

Liu Hao

Name: Liu Hao
Final education and degree: Ph.D., June 1999, Department of Mathematics, University of Science and Technology of China
Title: Professor (2003)
Research direction: Multivariate function theory (geometric function theory, function space and operator theory)
Education Experience
September 1981 to June 1985, Department of Mathematics, Henan University, Bachelor
From September 1988 to June 1991, Master of Mathematics, Henan University
March 1996-June 1999, Department of Mathematics, University of Science and Technology of China, PhD



Representative Papers:
[1] Liu Hao, Linear Invariant Family of Biholomorphic Mappings on Unit Balls, Annals of Mathematics, Series A, 2000, Vol.21, No:2.
[2] Liu Hao, Lu Keping, Two types of sub-family of multivariate variable star mapping, Chinese Annals of Mathematics, Series A, 2000, Vol.21, No:5.
[3] Liu Taishun, Liu Hao, Quasi-convex mappings on bounded convex circular domains, Mathematical Journal, 2001, VOL.44, NO.2
[4] Liu Hao, Lu Keping, A New Feature of Star Mapping on Bounded Balance Quasi-convex Domains, Annals of Mathematics, Series A,
2002, Vol.23, No:6.
[5] Liu Hao, Lu Keping, Decomposition Theorems for Completely Quasiconve Mappings of Multiple Complex Variables, Chinese Annals of Mathematics, Series A, 25A(2004), No:1.,

[6] Liu Hao et al., The parametric representation for spiral-like mappings Of type a on bounded balanced pseudoconvex domains, Acta Mathematica Scientia.
2006,26(B)No:3
[7]Liu Hao, Feng Shuxia, Homogeneous expansion of normalized biholomorphic completely quasi-convex mappings on the Reinhardt domain Bp, Chinese Ann., 2007, Vol.50, No:4
[8] Liu Hao, Hong Jie, Homogeneous expansion of normalized biholomorphic completely quasi-convex mapping on the Reinhardt domain Dp,
Chinese Mathematical Journal, 2009, Vol.52, NO:04
[9] Liu Hao, Sun Liangliang, A decomposition theorem of normalized biholomorphic completely quasi-convex mappings on a Reinhardt domain,
Chinese Science, 2012, Vol.42
[10]LIU Hao, XIA Hongchuan A NEW ROPER-SUFFRIDGE EXTENSION OPERATOR ON BOUNDED COMPLETE REINHARDT DOMAINS Acta Mathematica Scientia, 2014, 34B(6)
[11] Liu Hao, Lu Keping, Zhang Fangfang, The Growth Theorem and Distortion Theorem of Spirallike Mappings on Bp, Acta Mathematica Sinica, 2015 Vol. 31 (5): 811-824
[12]Liu Hao, Xia Hongchuan, A generalized Roper-Suffridge operator in the Reinhardt domain.
2016, 59(2)
[13] Wang Zhaojun, Cui Yanyan, Liu Hao (Communication), New Subclasses of Biholomorphic Mappings and the Modified Roper-Suffridge Operator, Annals of Mathematics B, 2016, 37(5)



Research Projects Hosted
Liu Hao, Related Problems of Multiple Complex Variable Geometric Function Theory and Harmonic Analysis (No: 10571044)
National Natural Science Foundation, 250,000, January 2006 - December 2008
Honorary Title, Academic Part-time Job
1. Leader of academic technology of Henan Education Department
2. Outstanding teachers in Kaifeng City
3. Member of the 3rd and 4th Division of Science, Academic Committee of Henan University (2010-2018)

 

PreNews:Not the last one!

NextNews: Zhang Ruifeng